# SDR ASAA2018100826386

- Difficulty date: October 5, 2018
- Submitted: October 9, 2018
- Operation: Air carrier
- Aircraft: N577AS
- Make and model: Boeing 737890
- Aircraft serial: 35186
- Aircraft time: 43,920 hours, 13,140 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RIGHT PACK LIGHT ILLUMINATED IN FLIGHT - RESETS WITH MASTER CAUTION. GROUNDED - YES. ACCOMPLISHED BITE OF THE PACK/ZONE TEMP CONTROLLERS USING INSTRUCTIONS PRINTED ON THE CONTROLLERS - FOUND THE TCV FAULT ON THE NR 2 CONTROLLER - FAULT CLEARED - RAN APU AND THE PACKS FOR 10 MINUTES, THE RIGHT PACK LIGHT DID NOT ILLUMINATE - PACKS OP. NORMAL WITH TEMP.
